# SDR AALA202507095435

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 69,537 hours, 40,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THROUGH 35,000', A LOUD HUMMING SQUEAL WAS HEARD FROM DOOR 1R. DECESION MADE TO DIVERT TO LAX. NO EMERGENCY DECLARED AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE EXTRUDER SEAL PER AMM 52-11-18 AND PERFORMED LEAK CHECK PER AMM 05-53-78-1-A01.
